Tsukuba Journal of Mathematics

On strongly almost hereditary rings

Yoshitomo Baba and Hiroyuki Miki

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 26, Number 2 (2002), 237-250.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164423

Digital Object Identifier
doi:10.21099/tkbjm/1496164423

Mathematical Reviews number (MathSciNet)
MR1940393

Zentralblatt MATH identifier
1023.16019

Citation

Baba, Yoshitomo; Miki, Hiroyuki. On strongly almost hereditary rings. Tsukuba J. Math. 26 (2002), no. 2, 237--250. doi:10.21099/tkbjm/1496164423. https://projecteuclid.org/euclid.tkbjm/1496164423


Export citation